Sur les presque-périodes des fonctions périodiques

Stanisław Hartman; Hugo Steinhaus; H. Fast

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 4, page 297-304
  • ISSN: 0010-1354

How to cite

top

Hartman, Stanisław, Steinhaus, Hugo, and Fast, H.. "Sur les presque-périodes des fonctions périodiques." Colloquium Mathematicae 1.4 (1948): 297-304. <http://eudml.org/doc/209928>.

@article{Hartman1948,
author = {Hartman, Stanisław, Steinhaus, Hugo, Fast, H.},
journal = {Colloquium Mathematicae},
keywords = {Almost periodic functions},
language = {fre},
number = {4},
pages = {297-304},
title = {Sur les presque-périodes des fonctions périodiques},
url = {http://eudml.org/doc/209928},
volume = {1},
year = {1948},
}

TY - JOUR
AU - Hartman, Stanisław
AU - Steinhaus, Hugo
AU - Fast, H.
TI - Sur les presque-périodes des fonctions périodiques
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 4
SP - 297
EP - 304
LA - fre
KW - Almost periodic functions
UR - http://eudml.org/doc/209928
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.